MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP-NAMIC MEDLINE; SYRINGE,1ML,WHITE,L/L,PC

MEDLINE INDUSTRIES, LP-NAMIC MEDLINE; SYRINGE,1ML,WHITE,L/L,PC
Catalog Number DYNJSYRPC01W
Medical Device Problem Codes Contamination (1120); Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility, on (b)(6) 2025, they were finding a lot of particulate inside the syringes.
 
Additional Manufacturer Narrative
According to the facility, on (b)(6) 2025, they were finding a lot of particulate inside the syringes.There was no patient involvement, they failed visual inspection.No additional information at this time.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Updated/corrected b5: description of problem.Updated h6: medical device problem code.Updated h7: component code.This was initially reported due to "particulate in syringes" however it was clarified that the particulate was found on or in the packaging of the syringe, not in the syringe itself.
 
Event or Problem Description
Facility initially stated they were finding a lot of particulate inside the syringes, however the rep clarified that the particulate was found on the packaging of the syringes, not the syringes themselves.

Brand Name
MEDLINE
Common Device Name
SYRINGE,1ML,WHITE,L/L,PC
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP-NAMIC
10 glens falls technical park
glens falls NY 12801 3864
Manufacturer Contact
alyssa reasner
3 lakes dr
northfield, IL 60093
MDR Report Key24057443
Report Number3015910259-2026-00008
Device Sequence Number21296133
Product Code FMF
UDI-Device Identifier10888277948488
UDI-Public10888277948488
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K103736
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJSYRPC01W
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown